Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bleeding after intercourse. Having CopperT. Suggestions?

Good day. I am 50yrs old. I havent been in anintimate relationship for 5yrs, but have now started dating. Unfortunately everytime my partner and I have intercourse I start bleeding . I have no pain and am not even aware that I am bleeding. The bledding will stop a few hours later, but same thing happens next time. I never had this problem before. I still have my copper T that was inserted 27yrs ago. Thank you.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCm,
At this age any bleeding from genital tract should be evaluated.
But in your case there might be some problem with your IUCD, there for pretty long time.
Consult your gynaec and go for physical examination as well as with ultra sound.
Go for removal of IUCD.
Ok and bye.
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor